I had been taking 25 mg. of amitriptyline for 2 years at bedtime, but stopped taking it a few months ago. Since stopping I have been experiencing PVC's skipped heart beats and what may be described as "panic attacks". I have had EKG's, Holter Monitor and the results were normal, but in a 5 hr span on the Holter Monitor they found that I was having around 77 PVC's. I have never experienced PVC's or "panic attacks at all before taking this medication. Any input would be helpful. Thanks
No responses have yet been posted. Add your response to this question.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Posted 30 Mar 2014 • 1 answer
Posted 1 Aug 2015 • 1 answer
Posted 16 Oct 2015 • 0 answers
Posted 18 Jul 2016 • 0 answers